# SDR GTIA2015091801633

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 27,729 hours, 16,153 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 1802A000003
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN, FOLLOWED BY ECAM, AIRPACK 1 REG FAULT.  ACCOMPLISHED TSM 05-50-00-810-831-A, FOUND NR 1 PACK CAUSE OF SMOKE.  PERFORMED OPS CHECK OF NR 2 PACK WITH NR 1 & NR 2 ENGINES AND APU IAW 21-51-00-710-002-A.  NO OTHER DEFECTS NOTED.
